MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HAV IGM; HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)

ROCHE DIAGNOSTICS ELECSYS ANTI-HAV IGM; HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)
Catalog Number 07026773190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the analyzer was (b)(6).Calibration and qc are within the acceptable range.A review of the alarm trace showed that on (b)(6) 2025, there were many alarms regarding sample foam detection, sample clot detection, sample probe, and abnormal aspiration.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable elecsys anti-hav igm assay result for a patient sample tested on a cobas e 801 analytical unit.The elecsys anti-hav igm result was reactive (1.04 coi).The cnr result was negative.The pcr result was negative.
 
Additional Manufacturer Narrative
Based on the multiple sample quality alarms at sample testing time, the issue was determined to be due to pre-analytical handling issues at the customer site.Correct pre-analytic sample handling is within the customer's responsibility.The investigation did not identify a product problem.

Brand Name
ELECSYS ANTI-HAV IGM
Common Device Name
HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23556192
Report Number1823260-2025-04647
Device Sequence Number10053096
Product Code LOL
UDI-Device Identifier04015630939855
UDI-Public04015630939855
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093955
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07026773190
Device Lot Number848988
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown